# SDR VNAA20250610076

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036152
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME AT F/S 1051 TO BE CORRODED AT STR 27 .   REPAIRED CORROSION FOUND ON F/S 1051 AT STR 27 IAW REO 670-53-61-2476 REV: -- DATED: 2025-03-07 PN MM670-36152
